Vladimir E. Bobkov

Common information
  • Position: Reseacher of Department of Computational Mathematics
  • Degree: Candidate of Scienes (CSc.) (2015)
  • E-mail: bobkovve@gmail.com
  • Subject of reseach: elliptic problems, parabolic problems, existence of solutions, qualitative properties of solutions

Publications and preprints

1. V. Bobkov, P. Drábek, Y. Il’yasov, On full Zakharov equation and its approximations, 2018 (to appear) , 17 pp., arXiv: 1801.00803
2. B. Audoux, V. Bobkov, E. Parini, “On multiplicity of eigenvalues and symmetry of eigenfunctions of the $p$-Laplacian”, Topological Methods in Nonlinear Analysis, 51:2 (2018), 565–582 , arXiv: 1704.03194  crossref
3. V. Bobkov, M. Tanaka, “Remarks on minimizers for $(p,q)$-Laplace equations with two parameters”, Communications on Pure & Applied Analysis, 17:3 (2018), 1219–1253 , arXiv: 1706.03034  crossref  scopus
4. V. Bobkov, E. Parini, “On the higher Cheeger problem”, Journal of the London Mathematical Society, 97:3 (2018), 575–600 , arXiv: 1706.07282  crossref  isi  scopus
5. V. Bobkov, Asymptotic relation for zeros of cross-product of Bessel functions and applications, 2018 (to appear) , arXiv: 1803.09972
6. V. Bobkov, “On exact Pleijel’s constant for some domains”, Documenta Mathematica, 2018 (to appear) , arXiv: 1802.04357
7. V. E. Bobkov, P. Takáč, “On maximum and comparison principles for parabolic problems with the $p$-Laplacian”, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2018 (Published online) , arXiv: 1803.09562  crossref
8. V. Bobkov, M. Tanaka, “On sign-changing solutions for resonant $(p,q)$-Laplace equations”, Differential Equations & Applications, 20:2 (2018), 197–208  crossref
9. V. Bobkov, P. Drábek, Y. Ilyasov, “Estimates on spectral interval of validity of anti-maximum principle”, 2018 (to appear) , arXiv: 1807.06804
10. V. Bobkov, M. Tanaka, “On the Fredholm-type theorems and sign properties of solutions for $(p,q)$-Laplace equations with two parameters”, 2018 (to appear) , arXiv: 1807.07727

11. V. Bobkov, S. Kolonitskii, On qualitative properties of solutions for elliptic problems with the $p$-Laplacian through domain perturbations, 2017 (to appear) , 20 pp., arXiv: 1701.07408
12. V. Bobkov, P. Drábek, “On some unexpected properties of radial and symmetric eigenvalues and eigenfunctions of the $p$-Laplacian on a disk”, Journal of Differential Equations, 263:3, 5 August (2017), 1755–1772 , arXiv: 1605.01175  crossref  isi (cited: 1)  scopus (cited: 2)
13. V. Bobkov, S. Kolonitskii, “On a property of the nodal set of least energy sign-changing solutions for quasilinear elliptic equations”, Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 2017 (to appear) , arXiv: 1707.02816

14. V. Bobkov, Y. Il'yasov, “Maximal existence domains of positive solutions for two-parametric systems of elliptic equations”, Complex Variables and Elliptic Equations, 61:5 (2016), 587–607 , arXiv: 1406.5275  crossref  isi (cited: 1)  scopus (cited: 2)
15. V. Bobkov, M. Tanaka, “On sign-changing solutions for $(p,q)$-Laplace equations with two parameters”, Advances in Nonlinear Analysis, 2016 (Published online) , arXiv: 1606.06092  crossref
16. T. V. Anoop, V. Bobkov, S. Sasi, “On the strict monotonicity of the first eigenvalue of the $p$-Laplacian on annuli”, Transactions of the American Mathematical Society, 2016 (Published online) , arXiv: 1611.03532  crossref

17. J. Benedikt, V. E. Bobkov, P. Girg, L. Kotrla, P. Takáč, “Nonuniqueness of solutions of initial-value problems for parabolic $p$-Laplacian”, Electronic Journal of Differential Equations, 2015, no. 38, 1–7 pdf  isi (cited: 2)
18. V. Bobkov, M. Tanaka, “On positive solutions for $(p, q)$-Laplace equations with two parameters”, Calculus of Variations and Partial Differential Equations, 54:3 (2015), 3277–3301 , arXiv: 1411.5192  crossref  isi (cited: 2)  scopus (cited: 2)

19. В. Е. Бобков, “О существовании непрерывной ветви знакопеременных решений эллиптических уравнений с выпукло-вогнутыми нелинейностями”, Дифференциальные уравнения, 50:6 (2014), 768–779  crossref  elib; V. E. Bobkov, “On the existence of a continuous branch of nodal solutions of elliptic equations with convex-concave nonlinearities”, Differential Equations, 50:6 (2014), 765–776  crossref  zmath  isi  elib  scopus
20. V. E. Bobkov, P. Takáč, “A Strong Maximum Principle for parabolic equations with the $p$-Laplacian”, Journal of Mathematical Analysis and Applications, 419:1, 1 November 2014 (2014), 218–230 pdf  crossref  mathscinet (cited: 2)  zmath  isi (cited: 2)  scopus (cited: 2)
21. V. Bobkov, “Least energy nodal solutions for elliptic equations with indefinite nonlinearity”, Electronic Journal of Qualitative Theory of Differential Equations, 2014, no. 56, 1–15 pdf  crossref  isi (cited: 1)

22. В. Е. Бобков, “О существовании знакопеременного решения эллиптических уравнений с выпукло-вогнутыми нелинейностями”, Уфимск. матем. журн., 5:2 (2013), 18–30  mathnet (цит.: 1)  mathscinet (цит.: 1)  elib; V. E. Bobkov, “On existence of nodal solution to elliptic equations with convex-concave nonlinearities”, Ufa Math. Journal, 5:2 (2013), 18–30 pdf  crossref  mathscinet
23. V. Bobkov, Y. Il'yasov, “Asymptotic behaviour of branches for ground states of elliptic systems”, Electronic Journal of Differential Equations, 2013, no. 212, 1–21 pdf  mathscinet (cited: 3)  zmath



  • 2011-2013 гг. Ассистент кафедры математики УГАТУ.


  • RFBR 13-01-00294, "Development of variational methods for investigating special classes of solutions of nonlinear boundary value problems", 2014-2015, participant
  • RFBR 14-01-31054, "Stability of resonance phenomena in nonlinear models", 2014-2015, participant